MathSciNet Relay Station
MathSciNet bibliographic data
MR1753259 93E03 (93B12)
Chang, Koan-Yuh; Wang, Wen-June Robust covariance control for perturbed stochastic multivariable system via variable structure control. Systems Control Lett. 37 (1999), no. 5, 323–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement